BibTeX record journals/jct/McQuillanR94

download as .bib file

@article{DBLP:journals/jct/McQuillanR94,
  author       = {Daniel McQuillan and
                  R. Bruce Richter},
  title        = {Equality in a Result of Kleitman},
  journal      = {J. Comb. Theory {A}},
  volume       = {65},
  number       = {2},
  pages        = {330--333},
  year         = {1994},
  timestamp    = {Fri, 07 Jun 2024 15:04:59 +0200},
  biburl       = {https://dblp.org/rec/journals/jct/McQuillanR94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}